MathSciNet Relay Station
MathSciNet bibliographic data
MR1936819 (2003k:46022) 46B26 (46B03 46B20)
Argyros, Spiros A.; Castillo, Jesús F.; Granero, Antonio S.; Jiménez, Mar; Moreno, José P. Complementation and embeddings of $c\sb 0(I)$ in Banach spaces. Proc. London Math. Soc. (3) 85 (2002), no. 3, 742–768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement